# SDR FDEA201807171742

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP I/B FWD (WING SIDE) HINGE ACTUATOR O/B HOLE BORE FOUND WITH CORROSION. FWD HINGE (WING SIDE) ACTUATOR O/B HOLE BORE (8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. EXISTING HOLE DIA 1.249", FINAL HOLE DIA 1.280", MAXIMUM ALLOWABLE HOLE DIA 1.220". OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0341052 PART 1 STEP 2D   AND STEP 2. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO MASTER EA 1-5750-T0341052 PART 1 AND SNRM NR N00390 FOR WORK DETAILS.
